# SDR ASAA2018122877592

- Difficulty date: December 27, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 20,833 hours, 6,846 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTING HF2 ON THE RTP, FAIL SHOWS IN BOTH WINDOWS. GROUNDED - YES. REBOOTED #2 HF XCVR, OPS NORMAL REF B737-900 FIM 23-11 TASK 801.
